# SDR MASA200602371

- Difficulty date: September 28, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N913FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15013
- Aircraft time: 7,704 hours, 5,507 cycles
- Engine: Ge CF34*
- Engine time: 7,704 hours, 5,507 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 2779 MEM.  CREW RTG DUE TO NR 2 ENGINE FLAME OUT CAUTION MESSAGE.  MX C/W INSPECTION AND FOUND NO DEFECTS.  PERFORMED SECOND ENGINE START AND ALL OP'S CHECKS WERE GOOD.
